MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH COMPACT WATER BATH; BATH, INCUBATORS/WATER, ALL

OBERDORF SYNTHES PRODUKTIONS GMBH COMPACT WATER BATH; BATH, INCUBATORS/WATER, ALL
Catalog Number 05.725.010
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the switch lamp on the water bath (05.725.010) was switching on and off repeatedly during the maxillary and mandibular osteotomy surgery.The surgery was completed without a surgical delay.There was no harm to the patient.No further information is available.This report is for one (1) compact water bath.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: investigation was performed by the manufacturer/supplier: precision assembly.Reference pi attachment "complaint: (b)(4)".Flow: device interaction/functional.Visual inspection: visual inspection of the returned water bath revealed the light pipe component fell apart from its assemble location.Functional testing: the light pipe was reassembled and the supplier performed a functional test.No functional issues were observed during functional testing by the supplier.Dimensional inspection: dimensional inspection was not performed by the supplier as the component was reassembled and the device passed functional testing.Document/specification review: the following manufactured and current drawings were reviewed during investigation.No design issues were observed during investigation.Conclusion: although an intermittent functional condition was not replicated with the returned device, the complaint was confirmed during investigation, as the light pipe issue would have presented as an intermittent condition to the user.No manufacturing issues were identified during investigation.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.A root cause could not be determined, however, it is possible the device was exposed to extreme forces during shipping and handling.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot: part#: 05.725.010, synthes lot#: 7962542-27, supplier lot#: 7962542-27, release to warehouse date: aug 04, 2015.Manufactured by synthes monument: nr-0010618 was generated as all devices in this lot were labeled with the same serial number.This non-conformance is not relevant to the complaint condition since all devices were sent back and re-labeled with the correct serial number.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPACT WATER BATH
Common Device Name
BATH, INCUBATORS/WATER, ALL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9677898
Report Number8030965-2020-00907
Device Sequence Number13596262
Product Code JTQ
UDI-Device Identifier07611819618060
UDI-Public(01)07611819618060
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.725.010
Device Lot Number7962542-27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1